# SDR USAA200704001

- Difficulty date: April 4, 2007
- Submitted: April 9, 2007
- Operation: Air carrier
- Aircraft: N441US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24812
- Aircraft time: 45,070 hours
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 3 INCH CRACK FOUND ON SKIN, RIGHT SIDE AT STA 727E + 3 INCHES.  REMOVED DAMAGED AREA & INSTALLED REPAIR DOUBLER PER SRM 53-00-01 REP 31.
